# SDR DLM90971817

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- System (JASC): 2730 · Elevator Control System
- Part: Elev Split Warn
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ELEV SPLIT AND PYLON FLAP FAULT MSG NO ABNORMAL INPUTS REQUIRED.  PERFORMED ELEV SPLIT MSG CLEAR TEST ON DFGC TEST OK.
